# SDR 20000831SH013

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N888ZZ
- Make and model: Braero BAE125800A
- Aircraft serial: 258017
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: C46SCP1071
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 6,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TAIL PIPE CLAMP CRACKED AT BASE OF HOLD DOWN CLAMP SLEEVE, POSSIBLY OVERTORQUING ON INSTALLATION.  (X)
